Research Associate

Dr Jinghao Huang

Science
Sch of Mathematics & Statistic
Phone
9385 7094
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre

Publications

  • Journal articles | 2021
    Dr Jinghao Huang
    Huang J; Pliev M; Sukochev F, 2021, '$\ell _2$-strictly singular operators on the predual of a hyperfinite von Neumann algebra', Proceedings of the American Mathematical Society, pp. 1 - 1, http://dx.doi.org/10.1090/proc/15737
    Journal articles | 2021
    Dr Jinghao Huang
    Sukochev FA; Huang J, 2021, 'Isometries on Noncommutative Symmetric Spaces', Doklady Mathematics, vol. 103, pp. 54 - 56, http://dx.doi.org/10.1134/S1064562421010129
    Journal articles | 2021
    Dr Jinghao Huang
    Huang J; Sukochev F, 2021, 'Isomorphic classification of Lp,q-spaces, II', Journal of Functional Analysis, vol. 280, pp. 2611 - 2630, http://dx.doi.org/10.1016/j.jfa.2021.108994
    Journal articles | 2020
    Dr Jinghao Huang
    Dauitbek D; Huang J; Sukochev F, 2020, 'Extreme points of the set of elements majorised by an integrable function: Resolution of a problem by Luxemburg and of its noncommutative counterpart', Advances in Mathematics, http://dx.doi.org/10.1016/j.aim.2020.107050
    Journal articles | 2020
    Dr Jinghao Huang
    Huang J; Levitina G; Sukochev F, 2020, 'M-embedded symmetric operator spaces and the derivation problem', Mathematical Proceedings of the Cambridge Philosophical Society, vol. 169, pp. 607 - 622, http://dx.doi.org/10.1017/S030500411900029X
    Journal articles | 2020
    Dr Jinghao Huang
    Astashkin S; Huang J; Sukochev F, 2020, 'Lack of isomorphic embeddings of symmetric function spaces into operator ideals', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2020.108895
    Journal articles | 2020
    Dr Jinghao Huang
    Huang J; Sukochev F, 2020, 'Operator \theta-Hölder functions', Banach Journal of Mathematical Analysis, http://dx.doi.org/10.1007/s43037-020-00056-z
    Journal articles | 2019
    Dr Jinghao Huang
    Huang J; Sukochev F, 2019, 'Interpolation between L(M, τ) and L ∞ (M, τ)', Mathematische Zeitschrift, pp. 1657 - 1672, http://dx.doi.org/10.1007/s00209-019-02259-z
    Journal articles | 2019
    Dr Jinghao Huang
    Huang J; Sukochev F; Zanin D, 2019, 'Logarithmic submajorisation and order-preserving linear isometries', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2019.108352
    Journal articles | 2017
    Dr Jinghao Huang
    Ber A; Huang J; Levitina G; Sukochev F, 2017, 'Derivations with values in ideals of semifinite von Neumann algebras', Journal of Functional Analysis, vol. 272, pp. 4984 - 4997, http://dx.doi.org/10.1016/j.jfa.2017.02.010
    Journal articles | 2017
    Dr Jinghao Huang
    Huang J; Levitina G; Sukochev F, 2017, 'Completeness of symmetric Δ-normed spaces of τ-measurable operators', Studia Mathematica, vol. 237, pp. 201 - 219, http://dx.doi.org/10.4064/sm8349-10-2016
    Journal articles | 2016
    Dr Jinghao Huang
    Huang J; Li Y, 2016, 'Hyers-Ulam stability of delay differential equations of first order', Mathematische Nachrichten, vol. 289, pp. 60 - 66, http://dx.doi.org/10.1002/mana.201400298
    Journal articles | 2015
    Dr Jinghao Huang
    Huang J; Alqifiary QH; Li Y, 2015, 'On the generalized superstability of NTH order linear differential equations with initial conditions', Publications de l'Institut Mathematique, vol. 98, pp. 243 - 249, http://dx.doi.org/10.2298/PIM150129019H
    Journal articles | 2015
    Dr Jinghao Huang
    Huang J; Li Y, 2015, 'Hyers-Ulam stability of linear functional differential equations', Journal of Mathematical Analysis and Applications, vol. 426, pp. 1192 - 1200, http://dx.doi.org/10.1016/j.jmaa.2015.02.018
    Journal articles | 2015
    Dr Jinghao Huang
    Huang J; Jung SM; Li Y, 2015, 'On hyers-ulam stability of nonlinear differential equations', Bulletin of the Korean Mathematical Society, vol. 52, pp. 685 - 697, http://dx.doi.org/10.4134/BKMS.2015.52.2.685
    Journal articles | 2015
    Dr Jinghao Huang
    Huang J; Li Y, 2015, 'Hyers-Ulam stability of Pompeiu's point', Kyungpook Mathematical Journal, vol. 55, pp. 103 - 107, http://dx.doi.org/10.5666/KMJ.2015.55.1.103
    Journal articles | 2015
    Dr Jinghao Huang
    Gu Z; Huang J, 2015, 'Hyers-Ulam stability of heat-conduction equation', International Journal of Pure and Applied Mathematics, vol. 103, pp. 71 - 80, http://dx.doi.org/10.12732/ijpam.v103i1.6
    Journal articles | 2015
    Dr Jinghao Huang
    Hua L; Huang J; Li Y, 2015, 'Hyers-ulam stability of some fredholm integral equation', International Journal of Pure and Applied Mathematics, vol. 104, pp. 107 - 117, http://dx.doi.org/10.12732/ijpam.v104i1.9
    Journal articles | 2014
    Dr Jinghao Huang
    Huang J; Alqifiary QH; Li Y, 2014, 'Superstability of differential equations with boundary conditions', Electronic Journal of Differential Equations, vol. 2014
    Journal articles | 2013
    Dr Jinghao Huang
    Li Y; Huang J, 2013, 'Hyers-Ulam stability of linear second-order differential equations in complex Banach spaces', Electronic Journal of Differential Equations, vol. 2013
    Journal articles |
    Dr Jinghao Huang
    Huang J; Sukochev F, 'Alberti--Uhlmann problem on Hardy--Littlewood--Pólya majorization', Communications in Mathematical Physics, 2021, http://arxiv.org/abs/2004.03197v2
    Journal articles |
    Dr Jinghao Huang
    Huang J; Sukochev F, 'Hermitian operators and isometries on symmetric operator spaces', , http://arxiv.org/abs/2101.03667v1
    Journal articles |
    Dr Jinghao Huang
    Ber A; Huang J; Kudaybergenov K; Sukochev F, 'Non-existence of translation-invariant derivations on algebras of measurable functions', , http://arxiv.org/abs/2002.00590v1

Awards

Grants

Media